# SDR 2002UALA01122

- Difficulty date: July 5, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 27,832 hours, 5,671 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT DAMAGED AT SEAT 1E.  INSTALLED SERVICEABLE EEL LIGHT.
